Kenji Kozai

Assistant Professor of Mathematics
Dr. Kenji Yoshida Kozai is a mathematician who specializes in low-dimensional topology, specifically geometric structures on three-manifolds and knotting and linking in spatial graph embeddings. He loves teaching undergraduate-level mathematics and mentoring students so that they can be successful in and beyond the classroom.

Teaching Interests

All college-level mathematics

Research Interests

Low-dimensional topology, geometric topology

Publications & Presentations

Hyperbolic structures from Sol on pseudo-Anosov mapping tori, Geom. Topol. 20 (2016), 437-468; with Erica Flapan. Linking number and writhe in random linear embeddings of graphs, J. Math. Chem. 54 (2016), 1117-1133.

Academic Degrees

Ph.D. Stanford University, 2013

B.S. Harvey Mudd College, 2008